Skip to Content

Cryselle 28 - Is it normal to have a lighter periods that last two and a half days with this pill?

Question is Closed
Report Favorite

Answers (1)

20 Aug 2012

It is common for birth control pills to affect your period in some way. They may be shorter, longer, heavier or lighter ... all are normal and ok. It is a sign your body is adjusting to hormone levels.

Votes: +0
Lizzie2015 20 Aug 2012

Even if youve been on the pill for 3 years now? its normal to still have your body adjusting to hormone levels?

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Cryselle 28 - I heard you can skip periods by going straight to the active pills again?

I did this last month and wanted to do it again this month but now 4 days into my active pills i am experiencing extremely light bleeding. Is this ...

1 answer 29 Jul 2011

Microgestin Fe 1/20 - Can this BC pill cause no period at all?

I have been on this pill for BC & to regulate my period. I've been on it for about one year now & my periods became lighter & ...

2 answers 2 Apr 2012

Microgestin Fe 1/20 - Is it normal to bleed between periods?

I've been on the pill for a couple of weeks now. I started the pack when I was on the first day of my cycle and had a normal seven day long ...

1 answer 21 Jul 2013

Did vyvanse ever mess up your menstrual cycle, miss periods etc?

I have been on different doses of vyvanse, currently 20/20. A day, for almost 3 years, my periods have been screwed up for well over a year, lighter ...

3 answers 25 Nov 2013

Finishing 2nd pach of lo loestren fe (2nd white pill) no period yet, but bled like all month. Help?

I've only had protected sex, so I don't think I'm pregnant. But I just want to make sure it's normal. The entire pack I had a ...

1 answer 12 Feb 2015